Alert archive / Michigan / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 32, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at May 28, 2012, 11:25 PM EDT for Muskegon County, Newaygo County, Michigan. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2012, 11:25 PM EDT (03:25 UTC)
- Expired
- May 29, 2012, 12:00 AM EDT
- In force
- 35 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 60.0 mph
Counties Muskegon County, MI, Newaygo County, MI
The radar
The Grand Rapids radar (KGRR), 56 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 3.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 455 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 2268 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
389
WUUS53 KGRR 290325
SVRGRR
MIC121-123-290400-
/O.NEW.KGRR.SV.W.0032.120529T0325Z-120529T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1125 PM EDT MON MAY 28 2012
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MUSKEGON COUNTY IN WEST CENTRAL MICHIGAN...
SOUTHERN NEWAYGO COUNTY IN WEST CENTRAL MICHIGAN...
* UNTIL MIDNIGHT EDT
* AT 1121 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF
MUSKEGON..AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEWAYGO... MUSKEGON... NEWYAGO STATE PARK...
ASHLAND TWP... ENSLEY TWP... BRIDGETON...
GRANT... CROTON...
HOFFMASTER STATE PARK... CLOVERVILLE...
DALTON... SULLIVAN... ROOSEVELT PARK...
NORTON SHORES... WOLF LAKE... BIG PRAIRIE...
OXBOW... CROTON HEIGHTS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4356 8558 4330 8557 4330 8579 4318 8600
4312 8628 4329 8638
TIME...MOT...LOC 0325Z 248DEG 45KT 4321 8631
WIND...HAIL 60MPH 0.00IN
$$
932 follow-up statements
777
WWUS53 KGRR 290345
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1145 PM EDT MON MAY 28 2012
MIC121-123-290400-
/O.CON.KGRR.SV.W.0032.000000T0000Z-120529T0400Z/
NEWAYGO MI-MUSKEGON MI-
1145 PM EDT MON MAY 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MUSKEGON AND
SOUTHERN NEWAYGO COUNTIES UNTIL MIDNIGHT EDT...
AT 1144 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES NORTHEAST OF
MUSKEGON...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
NEWAYGO... MUSKEGON... NEWYAGO STATE PARK...
ASHLAND TWP... ENSLEY TWP... BRIDGETON...
GRANT... CROTON... CLOVERVILLE...
DALTON... SULLIVAN... ROOSEVELT PARK...
NORTON SHORES... WOLF LAKE... BIG PRAIRIE...
OXBOW... CROTON HEIGHTS... BISHOP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4356 8558 4330 8557 4330 8579 4318 8600
4312 8628 4329 8638
TIME...MOT...LOC 0345Z 249DEG 40KT 4330 8602
WIND...HAIL 60MPH <1.00IN
$$
DUKE119
WWUS53 KGRR 290401
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1201 AM EDT TUE MAY 29 2012
MIC121-123-290411-
/O.EXP.KGRR.SV.W.0032.000000T0000Z-120529T0400Z/
NEWAYGO MI-MUSKEGON MI-
1201 AM EDT TUE MAY 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR MUSKEGON AND SOUTHERN NEWAYGO
COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4356 8558 4330 8557 4330 8579 4318 8600
4312 8628 4329 8638
TIME...MOT...LOC 0345Z 249DEG 40KT 4329 8601
$$
DUKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 7:55 PM EDT, 3 hours 30 minutes earlier.
Area forecast discussion, May 28, 7:55 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 755 PM EDT MON MAY 28 2012 .SYNOPSIS... ISSUED AT 300 PM EDT MON MAY 28 2012 A COLD FRONT WILL TRACK EASTWARD THROUGH THE REGION TONIGHT PRODUCING SHOWERS AND THUNDERSTORMS. A COOLER HIGH PRESSURE SYSTEM THEN BUILDS IN FOR THE MIDDLE PART OF THE WEEK. A SLOW MOVING AREA OF LOW PRESSURE WILL LIFT NORTHWARD INTO THE GREAT LAKES REGION RESULTING IN UNSETTLED WEATHER FOR THE END OF THE WEEK. && .UPDATE... ISSUED AT 754 PM EDT MON MAY 28 2012 THE GRIDDED FCST DATABASE WAS RECENTLY UPDATED TO REFLECT THE DELAYED ARRIVAL TIME OF THE CONVECTION WITH THE APPROACHING COLD FRONT. HAVE MAINTAINED LIKELY POPS FOR TONIGHT... BUT HAVE PLACED THE EMPHASIS ON THE 03Z-09Z /11PM-5AM EDT/ TIME FRAME. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 217 PM EDT MON MAY 28 2012 THE MAIN ISSUE DEALS WITH THE TIMING AND STRENGTH OF ANY STORMS. THE ATMOSPHERE REMAINS UNSTABLE HERE IN MI AHEAD OF THE COLD FRONT THAT WAS TRACKING INTO IN MN. THAT ATMOSPHERE HERE REMAINS CAPPED AND HIGHER CLOUDS WERE FILTERING THE SUN SOMEWHAT. AS THE FRONT NEARS LATER THIS AFTERNOON THE LIFT SHOULD OVERCOME THE WARMER AIR ALOFT AND PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERS. IT APPEARS THAT THIS WILL MOST LIKELY HAPPEN AFTER 6 PM. MOISTURE REMAINS POOLED UP AROUND CAD...PERHAPS AS A RESULT OF THE HEAVIER RAIN SAT INTO SUN. SO IF A STORM DOES POP UP AHEAD OF THE MAIN LINE IT LOOKS LIKE IT WOULD BE FOR THE REGION NORTH OF A MT PLEASANT TO BIG RAPIDS LINE. THE MOVEMENT WOULD BE NORTHEAST QUICKLY AT OVER 30 MPH. MODELS CONTINUE TO SHOW THE DEEP LAYER SHEAR INCREASING THIS EVENING. THIS WOULD ACT TO ORGANIZED THE STORMS WHICH INCREASES THE SEVERE THREAT. DAMAGING WINDS AND LARGE HAIL APPEAR TO BE THE MAIN THREATS. THE BULK OF THE STORMS SHOULD MOVE EAST OF KLAN AS THE COLD FRONT ADVANCES EAST. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 300 PM EDT MON MAY 28 2012 HIGH PRESSURE WILL BRING FAIR AND COOL WX WEDNESDAY WITH MAX TEMPS ONLY REACHING THE LOW TO MID 60S. LOW PRESSURE TRACKING NE THRU THE OH VALLEY REGION WILL BRING A CHANCE OF SHOWERS AS EARLY AS THURSDAY AFTERNOON BUT MAINLY FOR THURSDAY NIGHT AND FRIDAY. ALL OF OUR FCST AREA COULD GET SOME RAINFALL FROM THIS SYSTEM BUT THE BEST CHC FOR RAIN WILL BE SE OVER TOWARD LAN AND JXN. SIGNIFICANT MEDIUM RANGE DIFFERENCES EXIST REGARDING TRACK OF THE LOW AND TIMING OF RAINFALL INTO OUR AREA. 12Z GFS GUIDANCE IS MUCH SLOWER/FURTHER WEST THAN THE 00Z ECMWF AND SUGGESTS THAT RAINFALL WOULD NOT REACH OUR AREA UNTIL FRIDAY MORNING. SO AT THIS TIME WE DID NOT MAKE ANY SIGNIFICANT CHANGES TO OUR PREVIOUS FCST WHICH FEATURES LOW POPS THURSDAY AFTERNOON AND HIGHER POPS FOR THURSDAY NIGHT INTO FRIDAY. TEMPS WILL CONTINUE TO AVERAGE ABOUT FIVE TO TEN DEGREES BELOW NORMAL THROUGH THE LONG RANGE FCST PERIOD.. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 754 PM EDT MON MAY 28 2012 LATEST TIMING/EXTRAPOLATION TOOL HAS THE LINE OF CONVECTION OVER WI AT 00Z REACHING THE MKG TERMINAL AROUND 02Z AND THE LAN/JXN TERMINALS TOWARD 06Z. THE LINE IS RATHER NARROW... SO WENT WITH ONLY ABOUT TWO HOURS OF THUNDER AT EACH TAF SITE. OTHERWISE VFR CONDITIONS ARE EXPECTED AHEAD OF... AND BEHIND... THE COLD FRONT TONIGHT AND TUESDAY. GUSTY SW SFC WINDS SHOULD DIMINISH AFTER SUNSET HOWEVER THE LOW LEVEL JET WILL BE OVERHEAD THIS EVENING SO WINDS ABV 1K FT AGL WILL MAINTAIN AT 35-45 KTS THROUGH ABOUT 06Z. SFC WINDS WILL BECOME STRONG/GUSTY AGAIN ON TUESDAY AFTER ABOUT 15Z OUT OF THE WEST-SOUTHWEST /APPROX 250 DEGREES/. && .MARINE... ISSUED AT 147 PM EDT MON MAY 28 2012 SOUTHWEST WINDS 15 TO 25 KTS EXPECTED TODAY RESULTING IN WAVES 2 TO 4 FEET. FORECAST WAS UPDATED BY 9 AM TO REFLECT THE HIGHER WAVES AND INCREASED RISK FOR RIP CURRENTS. MAIN HAZARD WILL BE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. WILL NEED TO MONITOR THE RISK FOR A SMALL CRAFT ADVISORY TUE NIGHT OR WED. && .HYDROLOGY... ISSUED AT 300 PM EDT MON MAY 28 2012 STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL TONIGHT. ANY PROBLEMS APPEAR TO BE LIMITED TO URBAN AND POOR DRAINAGE AS THE STORMS WILL ONLY LAST AN HOUR OR SO GIVEN THE FAST FLOW. RUNOFF INTO THE RIVERS IS NOT EXPECTED TO CAUSE SIGNIFICANT RISES. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && UPDATE...MEADE SYNOPSIS...MJS SHORT TERM...MJS LONG TERM...LAURENS AVIATION...MEADE HYDROLOGY...MJS MARINE...MJS
Hazardous weather outlook, May 28, 2:59 PM EDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GRAND RAPIDS MI 259 PM EDT MON MAY 28 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-291900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 259 PM EDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED EVENING INTO TONIGHT. THE MAIN THREAT WITH THESE STORMS IS LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING. LMZ844>849-291900- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 259 PM EDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK FOR RIP CURRENTS WILL EXIST NORTH OF VAN BUREN COUNTY THROUGH TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON OR EVENING. THE MAIN THREAT WITH THESE STORMS IS LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING. OSTUNO MJS
In the hours before
Special weather statement, May 28, 10:19 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1019 PM EDT MON MAY 28 2012 MIZ050-051-056-057-290245- KENT-MONTCALM-MUSKEGON-OTTAWA- 1019 PM EDT MON MAY 28 2012 ...SIGNIFICANT WEATHER ADVISORY... AT 1016 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL OTTAWA COUNTY...MOVING NORTHEAST AT 50 MPH. ONE HALF INCH DIAMETER HAIL...WIND GUSTS GREATER THAN 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... COOPERSVILLE AND TALLMADGE BY 1025 PM EDT... SPARTA BY 1040 PM EDT... ROCKFORD AND CEDAR SPRINGS BY 1045 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. && LAT...LON 4333 8546 4313 8533 4290 8605 4306 8615 TIME...MOT...LOC 0220Z 244DEG 44KT 4303 8598 93
Local storm report, May 28, 10:25 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1025 PM EDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST NE BIG SABLE POINT 44.06N 86.51W
05/28/2012 M48 MPH MASON MI OFFICIAL NWS OBS
&&
WHSpecial weather statement, May 28, 10:36 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1036 PM EDT MON MAY 28 2012
MIZ050-056-057-064-290300-
ALLEGAN-KENT-MUSKEGON-OTTAWA-
1036 PM EDT MON MAY 28 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 1033 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER EXTREME SOUTHWESTERN OTTAWA
COUNTY 2 MILES NORTH OF HOLLAND...MOVING NORTHEAST AT 50 MPH.
ONE HALF INCH DIAMETER HAIL...WIND GUSTS GREATER THAN 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.
* THE THUNDERSTORM WILL BE NEAR...
CRISP AND WEST OLIVE BY 1040 PM EDT...
BORCULO BY 1045 PM EDT...
NORTH BLENDON BY 1050 PM EDT...
TALLMADGE AND GRAND VALLEY BY 1055 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4324 8574 4306 8556 4274 8621 4275 8622
4296 8623
TIME...MOT...LOC 0235Z 233DEG 45KT 4287 8618
93Local storm report, May 28, 10:39 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1039 PM EDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TSTM WND DMG 2 NNW FREMONT 43.49N 85.96W
05/28/2012 NEWAYGO MI AMATEUR RADIO
MULTIPLE TREES OF UNKNOWN SIZE AND HEALTH REPORTED DOWN
ON SOUTH STONE ROAD BETWEEN 32ND AND 44TH STREETS.
&&
WHSpecial weather statement, May 28, 11:12 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1112 PM EDT MON MAY 28 2012 MIZ056>058-064-065-290345- ALLEGAN-BARRY-IONIA-KENT-OTTAWA- 1112 PM EDT MON MAY 28 2012 ...SIGNIFICANT WEATHER ADVISORY... AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAPIDLY DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES NORTHWEST OF HASTINGS TO 30 MILES WEST OF HASTINGS...MOVING EAST AT 45 MPH. * THUNDERSTORMS WILL BE NEAR... GREEN LAKE AND CORNING BY 1120 PM EDT... LOWELL AND WAYLAND BY 1125 PM EDT... SARANAC AND BOWNE CENTER BY 1130 PM EDT... LAKE ODESSA BY 1135 PM EDT... TREMAINE CORNERS AND IONIA COUNTY ARPT BY 1140 PM EDT... HASTINGS BY 1145 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4306 8485 4263 8528 4263 8603 4306 8554 TIME...MOT...LOC 0312Z 275DEG 41KT 4292 8553 4269 8581 93
Local storm report, May 28, 11:25 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1125 PM EDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL ALLENDALE 42.97N 85.95W
05/28/2012 E0.25 INCH OTTAWA MI BROADCAST MEDIA
&&
WHThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:29 PM EDT | Special Marine Warning | GRR | 2 hr | |
| May 28, 8:41 PM EDT | Special Weather Statement | GRR | Mason | 64 min |
| May 28, 9:05 PM EDT | Special Weather Statement | GRR | Muskegon, Oceana, Ottawa | 55 min |
| May 28, 9:21 PM EDT | Special Weather Statement | GRR | Osceola | 54 min |
| May 28, 9:35 PM EDT | Special Weather Statement | GRR | Muskegon, Newaygo, Oceana | 25 min |
| May 28, 10:03 PM EDT | Special Weather Statement | GRR | Clare, Kent, Mecosta, Newaygo, Osceola | 42 min |
| May 28, 10:19 PM EDT | Special Weather Statement | GRR | Kent | 26 min |
| May 28, 10:36 PM EDT | Special Weather Statement | GRR | Ottawa | 24 min |
| May 28, 11:12 PM EDT | Special Weather Statement | GRR | Ionia, Kent | 33 min |
| May 28, 11:19 PM EDT | Special Marine Warning | GRR | 56 min | |
| May 28, 11:42 PM EDT | Special Weather Statement | GRR | Ottawa | 63 min |
| May 28, 11:58 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 33 min |
| May 29, 12:25 AM EDT | Special Weather Statement | GRR | Kent | 50 min |
| May 29, 12:32 AM EDT | Special Weather Statement | GRR | Kent, Ottawa | 43 min |
| May 29, 12:51 AM EDT | Special Weather Statement | GRR | Ionia, Kent | 54 min |
| May 29, 1:23 AM EDT | Special Weather Statement | GRR | Clinton, Gratiot, Ionia, Kent, Montcalm | 52 min |
| May 29, 2:11 AM EDT | Special Weather Statement | GRR | Gratiot, Ionia | 64 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.